I have a chronic condition that is controlled by a daily dose of prednisone. I was on a 150 mg taper on and off for over 4 months and now I have to take 10 - 20 mg daily. I have gained 40 pounds in 6 months. I have always ate healthy and still continue to do so. Unfortunately, I am still gaining weight even though I have limited my calories and I work out everyday. The doctor says that as long as I am on the prednisone I will continue to gain weight, that is the nature of prednisone. I am determined to lose weight - it just isn't as easy as I had expected. Any help or suggestions will be greatly appreciated.
I didn't find the right solution from the Internet.
Thank you!!!!! I have always been 'cold' in the extremeties. But am sweating around an air conditioned house and couldnt underdstand why??? Prednisone makes me a sweaty pig!! And my best friend gave me her fat shorts this summer!! Yeah! Me!! I am weening of prednisone - I hate it but I'm not in pain so I am thankful!